# SDR AALA990285

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, OVERHEAD EMERGENCY EXIT SIGN LIGHT AT MID LAVATORY INOPERATIVE.  RESEATED OVERHEAD EMERGENCY EXIT SIGN LIGHT WIRE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
